Form-invariant bivariate weighted models

Dyuthi/Manakin Repository

Form-invariant bivariate weighted models

Show simple item record Sunoj, S M Unnikrishnan Nair, N 2014-07-25T05:52:49Z 2014-07-25T05:52:49Z 2002-08-24
dc.identifier.issn 0233-1888 print,1029-4910 online
dc.description Statistics, 2003, Vol. 37(3), pp. 259–269 en_US
dc.description.abstract In this paper the class of continuous bivariate distributions that has form-invariant weighted distribution with weight function w(x1, x2) ¼ xa1 1 xa2 2 is identified. It is shown that the class includes some well known bivariate models. Bayesian inference on the parameters of the class is considered and it is shown that there exist natural conjugate priors for the parameters en_US
dc.description.sponsorship Cochin University of Science and Technology en_US
dc.language.iso en en_US
dc.publisher Taylor & Francis en_US
dc.subject Bivariate weighted distributions en_US
dc.subject Form-invariance en_US
dc.subject Bayesian inference en_US
dc.subject Lorenz surface en_US
dc.title Form-invariant bivariate weighted models en_US
dc.type Article en_US

Files in this item

Files Size Format View Description
Form-invariant bivariate weighted.pdf 161.6Kb PDF View/Open pdf

This item appears in the following Collection(s)

Show simple item record

Search Dyuthi

Advanced Search


My Account